# SDR HNAA2019052900154

- Difficulty date: May 24, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 45,214 hours, 42,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013834
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

628     33-51  0017630  24MAY19  RIC  CLOSE EXIT SIGN ABOVE SERVICE DOOR DOES NOT ILLUMINATE 28916    00 BAD FACT  24MAY19  12:51  RIC  R/R EXIT MARKING SIGN IN REF TO AMM 33-50-14-000/400-801-A. OPS CHECK GOOD. OK FOR SERVICE.  P/N ON EXIT MARKER 1013834  P/N OFF EXIT MARKER 1013834.
